# SDR YENA2020090800451

- Difficulty date: September 4, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 39,060 hours, 24,978 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION INTERNAL SKIN ON ACCESS PANEL 351GL IN TAIL COMPARTMENT.  ACCOMPLISHED REPAIR OF CORROSION DAMAGE FOUND ON THE TAIL CONE ( S/N: 0200001, P/N 170-50005-421) APU BAY FWD ACCESS PANEL 351GL IN ACCORDANCE WITH EA 53-0571-20 COVER REV 0, PART 1 AND 2, EC NO E20-600-01 AND ETD 2020-190-024949 REV B.
